# SDR SWIA202162327

- Difficulty date: August 18, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION EXIST ON STRINGER 23L BETWEEN @FS295.00 & FS310.00     (C-CHECK RO 11/5/2021)    REPLACED STRINGER 23L BETWEEN FS280.00-FS333.00 WITH NEW. REF CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01 AND DWG SH670-31630 REV K COMPLIED WITH 51-900-1002-SKY
